# SDR AALA20060892

- Difficulty date: October 19, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DCA INFLIGHT - AFTER TAKE OFF HEARD LOUD BANG AND LIGHT LEFT YAW.  ENGINE PRESSURE RATIO DROPPED TO .27 THEN RECOVERED.  ALL ENGINE INDICATIONS NORMAL.  LANDED DCA WITHOUT INCIDENT.  REPLACED NR 1 ENGINE ON 20 OCTOBER AT DCA DUE TO STALLS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
